GESIC-ELL P

45.00

Aceclofenac 50 mg +Paracetamol 125 mg

Packing:60 ml

Offer: 13

Category:

Description

These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).

Side Effect

Nausea, Diarrhea, Dizziness, Drowsiness, Dyspepsia, Abdominal pain, Increased liver enzymes

Precautions

Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.

    Get a Quote
    close slider

      WhatsApp chat